# SDR SWAA2025062575975

- Difficulty date: May 29, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE HAS A CRACK AT APPROXIMATELY RBL 9<[01] REMOVED FASTENERS FROM BS 663 VAPOR BARRIER ATTACH ANGLE LOWER LEG PER SRM 57-10-10-2R-5.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] MEASUREMENT #11 (NDT) ANSWERED INCORRECTLY. NDT IS REQUIRED PER SRM 57-10-10-2R-5. SEE STEP 1.;[04] MEASUREMENT #1 (RII) ANSWERED INCORRECTLY. SHOULD BE YES BASED ON CDCCL. PER MPM 42.3 UNSCHEDULED MAINTENANCE POLICY - FAA APPROVED; CDCCLS RELATE DIRECTLY TO SAFETY OF FLIGHT SIMILAR TO REQUIRED INSPECTION ITEMS (RIIS).;[05] REMOVED FUEL TANK FASTENERS FROM BS 663 VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R-5.;[06] VERIFIED REMOVED FUEL TANK FASTENERS FROM BS 663 VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R-5.;[07] REMOVED DAMAGED SECTION OF BS 663 ATTACH ANGLE PER SRM 57-10-10-2R-5;[08] VERIFIED REMOVED DAMAGED SECTION OF BS 663 ATTACH ANGLE PER SRM 57-10-10-2R-5 LINE #7;[09] FABRICATED REPAIR ANGLE AND SPLICE ANGLE PER SRM 57-10-10-2R-5. 7 AND #18. DOME SEALED INSIDE TANK FASTENERS IAW SOPM 20-50-19; AND REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE CRACK @ RBL 9 IAW SRM 57-10-10-2R-5.;[22] C/W INSPECTION OF REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE CRACK @ RBL 9 IAW SRM 57-10-10-2R-5.;[23] REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE CRACK @ RBL 9 IAW SRM 57-10-10-2R-5 AND EA M-24-157-02340.;[24] C/W INSPECTION OF C/A #23; CARD COMPLETE.
